Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathbb{R}$–covered foliations of hyperbolic 3-manifolds

Danny Calegari

Geometry & Topology 3 (1999) 137–153
Bibliography
1 D Calegari, The geometry of $\mathbb{R}$–covered foliations I, arXiv:math.GT/9903173
2 D Cooper, D D Long, Foliations of some 3–manifolds which fiber over the circle, Proc. Amer. Math. Soc. 126 (1998) 925 MR1443821
3 S R Fenley, Quasi-isometric foliations, Topology 31 (1992) 667 MR1174265
4 S Fenley, private communication
5 C F B Palmeira, Open manifolds foliated by planes, Ann. Math. $(2)$ 107 (1978) 109 MR0501018
6 A Selberg, On discontinuous groups in higher-dimensional symmetric spaces, from: "Contributions to function theory (internat. Colloq. Function Theory, Bombay, 1960)", Tata Institute of Fundamental Research (1960) 147 MR0130324
7 W Thurston, Three-manifolds, foliations and circles I, arXiv:math.GT/9712268
8 W Thurston, Three-manifolds, foliations and circles II, preprint